# SDR UALA2012021600951

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 65,993 hours, 12,013 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELDS 2, 3, 4 ,5 FROM RT PYLON OUT OF WEAR LIMITS.  NR 1 & 2 ENG HEAT SHIELDS WORN BEYOND LIMITS.  HAVE 1 EA SET IN DEN WITHOUT SERVICEABLE TAGS- WORKING WITH ORD TO GET SERVICEABLE TAGS.  SECOND SET OF HEAT SHIELDS ON U2780, E2401, V2805, E2412.
